# SDR DXTA2025061703913

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MCD HANDLE IS HARD TO OPERATE REQUIRING EXCESSIVE UPWARD FORCE ON THE HANDLE TO GET IT TO RELEASE. THE LATCH MAKES A POPPING SOUND AS THOUGH THE LOCKS ARE UNDER PRESSURE. WITH THE DOOR HANDLE IN THE UP POSITION YOU HAVE TO PUSH THE DOOR TO GET IT TO FREE FALL. CORRECTIVE ACTION: COMPLETED HINGE ADJUSTMENT IAW CE-680A AMM 52-10-00 OPS CHECK GOOD
